# SDR NACA2022020100002

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,512 hours, 17,649 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER LANDING - APU FAULT EICAS MESSAGE. PERFORMED FIM 49-11 FT 993. NO FAULTS NOTED, GROUND RUNUP VERIFICATION CHECK OK.
